MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1179/000349803125002913

Медицинская библиотека · Annals of tropical paediatrics · 2003

A child with supraventricular tachycardia and convulsions.

Venugopalan P, Al-Anqoudi Z A M, Al-Maamari W S M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present an 11-year-old girl, referred for management of episodes of supraventricular tachycardia followed by generalised tonic-clonic convulsions. The episodes did not respond to digoxin and propranolol, but subsided after initiation of carbamazepine therapy. Seizures following supraventricular tachycardia are uncommon in older children. The differential diagnosis and pathophysiology of arrhythmia-related seizures are discussed.

Для цитирования: Venugopalan P, Al-Anqoudi Z A M, Al-Maamari W S M. A child with supraventricular tachycardia and convulsions.. Annals of tropical paediatrics. 2003. DOI: 10.1179/000349803125002913.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.